# SDR 20010122CW014

- Difficulty date: October 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N222KD
- Make and model: Piper PA60600
- Aircraft serial: 600557181
- Engine: Lyc LTIO540*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

MRR / IAD.  RT ENGINE SHUTDOWN IN FLIGHT, BECAUSE OF ZERO FUEL PRESSURE.  HAD MAINTENANCE AT IAD RUN AC, COULD NOT DUPLICATE. THEY CHECKED FUEL LINES,  SERVO FILTER,  CHECKED FOR WATER.   EVERYTHING OK.  RAN ENGINE AT HIGH POWER SEVERAL MINUTES,  OK FOR SERVICE.
